There is life with HIV

My 1st. TARV Day HIV Treatment

My 1st. TARV day has been so long ago, that it's not even good to think.

It may be that at some point I will count the successes, mistakes and disappointments of this journey of mine, already 25 years old. For now I translate and publish other people's, better examples that I

My first antiretroviral, the first day ART treatment HIV was a turning point in my life. And I say:

I really didn't want to take ...

… My 1st. TARV Day! My First TARV Pill!

My first pill was accompanied by a whirlwind of emotions: Anger, depression, frustration, happiness, denial and sadness. I was diagnosed in April 2014, and everything is very recent. But the months that followed took me on a trip of such proportions that there would be no amount of support, information or prior knowledge that could have prepared me!

I was a victim of sexual abuse about three years ago, the test I did was contaminated, so it gave a false negative reading. Still in window period.

I remember, in October 2013, I started having major health problems. She (health) started to decline… I had over 500 gallstones while my weight was falling. Since then, my health has been in a downward spiral. In the short span of time from October 2013 to the present day, I had seven surgeries, six procedures and many more medical appointments that I would like to have at the age of 25.

My 1st Vacuum. TARV Day

salkWhen my doctor told me about my diagnosis, I remember an immediate feeling of emptiness. It was 10:03 and I went to work and really ended my week without noticing anything different.

Everything changed on Saturday morning. I got up and looked at the results and the bottle of pills that were with him. The idea that, before that, I had never taken any pills except over-the-counter medications affected me a lot and it took a long time to realize the need for those pills in my mind!

They are the ones who prevent virus replication so that the immune system can work and, maybe in six months, my viral load is undetectable. Or not! AND undetectable viral load is not being cured

My First antiretroviral was optional! But it looked like Lerna's Hydra! Cut off one head, and two will be born!

[penci_text_block block_title_align = ”style-title-left” css_animation = ”none”]
Por que eu? Esta é a pergunta quase que inevitável
Because I? This is the question almost inevitable

"What did I do to deserve this?" 

It was the only thing that I managed to ask myself several times. Many people see HIV as a punishment. And it tells you that those who have HIV are being punished. It is the tacit prejudice:

Something you did, right? Because this disease ...

I had a YouTube video called “People we lost to AIDS” caused many to comment on “the way of life of these people”.

The Unexplained Judgment

This is what is read in the thought of the author of this text

I called my doctor and told him that I was having problems with taking the pills. He assured me that everything would be normal and that my numbers (viral load and CD4) were not the best due to the years that I did not know about my serology and without receiving medication,

So my body was running the big and complex recovery task to make my viral load, which was XNUMX million copies of viral RNA per milliliter of blood!

And I had a count CD4 of 51!

It was imperative that I remain in treatment, with complete adherence!

However, I was struggling with gallstones, acute appendicitis, tonsillitis, HPV (human papillomavirus), hiatal hernia, gastritis, depression and candidiasis in the mouth.

Raltegravir and Truvada

Digitally generated roman numeral clockBefore taking my first antiretroviral pill, I had thought that this was just delaying the inevitable.

After hours of fighting, I managed to get my medication. I was prescribed Isentress, raltegravir twice a day and Truvada (tenofovir / FTC) once daily. In the first hour, after taking them, I felt absolutely normal, and then things changed.

 

The Inevitable!

And I felt an immense pain in my stomach, on this 1st day of my ART, accompanied by nausea, dizziness, headaches, hallucinations and loss of my short term memory.

I remember waking up on the bathroom floor in an attempt to wash my face with water which, unfortunately, I concluded.

Many failures later, I realized that I couldn't handle it alone. My 1st. Day TARV showed this, so I called my family and asked friends to encourage me, and I would be able to do that. By the middle of the weekend, my doctor could prescribe something for me to help with the side effects.

Truvada (4)Late Diagnosis Always Complicates AND HAART may be impossible for a while!

Unfortunately, due to the number of illnesses, conditions that I was experiencing, and even surgeries that I was undergoing, my body never had a real chance to recover or gain enough strength to deal with anything.

 

I soon lost my job, had to leave school and I was always in the hospital.

Six months later, and I’m still struggling with the side effects of my medications, but always reading the excerpts other testimonials on The Body.

Definitely learn to Draw Your Own Characters or your Favorite Characters, even if you've never drawn before. 42 Lessons that will show you that Drawing is NOT a “Gift” but a Skill that we can help you Develop.

These texts were what kept me from adhering to treatment, and they told me that, one day, sooner or later, it wouldn't be so difficult anymore.

[/ penci_text_block] [penci_text_block block_title_align = ”style-title-left”]

But keep in mind:

It started, you have to play forwards and never stop!

I remember myself, the-me I did not have to take medication if I did not, though I knew deep down I HAD TO DO IT.

As I am not privileged to have my family around me to support me, I was very ashamed to say to any of my friends, I was facing the battle monster completely alone!

O 1º dia da TARV
My 1st pill was AZT! And the second, on the same day, IDD! I would say that the letters in DDI would mean Straight from Hell

What felt like hours holding the medicine wrappers in my hands, passed as I slowly debated with myself which side of the coin it would be and I lost!

My life was slowly falling under me and I had nothing to do with it

[/ penci_text_block] [penci_text_block title = ”The first day of ART” block_title_align = ”style-title-left”]

My first antiretroviral! Would I be one of the lucky ones with no Side Effects?

My wish was to be one of the lucky ones who have none of the side effects!

But, I learned that yes, it is true, what does not kill us, strengthens us!

For those who are having problems with the drugs, I say:

You have to think that this is an intimate fight!

Do not give up. Don't give in.

I can continue to look forward with hope in my eyes and I know that everything will be better!

By John Poole
De TheBody.com

From November 10 2014

What was your first  antiretroviral pill? Whether it was AZT or Atripla, we want you to tell your story!

Write your story, with more than 350 to 2500 words, please send it to [email protected] and we will publish if you authorize us to do so in writing.

Yes, it's possible, live with HIV!

[/ penci_text_block]


Get updates right on your device for free

Have something to say? Say it!!! This blog, and the world, is much better with friends!

This site uses Akismet to reduce spam. Learn how your feedback data is processed.

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy